# SDR IPXA2014050982914

- Difficulty date: May 8, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT SWITCH, A PIECE OF PLASTIC PART OF THE SPRING FELL OUT WHILE TURNING IT OFF.  REPLACED SWITCH GUARD.  OPS CHECKED NORMAL.
